共 50 条
- [32] ON THE ASYMPTOTICAL REGULARIZATION OF NONLINEAR ILL-POSED PROBLEMS [J]. INVERSE PROBLEMS, 1994, 10 (06) : 1405 - 1418
- [34] A regularization homotopy iterative method for ill-posed nonlinear least squares problem and its application [J]. ADVANCES IN CIVIL ENGINEERING, PTS 1-4, 2011, 90-93 : 3268 - 3273
- [35] Decomposition cases of nonlinear ill-posed problems [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1996, 76 : 169 - 172
- [36] Decomposition cases of nonlinear ill-posed problems [J]. Zeitschrift fuer Angewandte Mathematik und Mechanik, ZAMM, Applied Mathematics and Mechanics, 76 (Suppl 2):
- [39] Solving ill-posed magnetic inverse problem using a Parameterized Trust-Region Sub-problem [J]. CONTRIBUTIONS TO GEOPHYSICS AND GEODESY, 2013, 43 (02): : 99 - 123
- [40] Regularization of geophysical ill-posed problems by iteratively re-weighted and refined least squares [J]. Computational Geosciences, 2016, 20 : 19 - 33